A Simplified Jury's Table for Complex Polynomials

Younseok CHOO  Young-Ju KIM  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E94-A   No.4   pp.1148-1150
Publication Date: 2011/04/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E94.A.1148
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
Keyword: 
complex polynomial,  Schur stability,  Jury test,  root distribution,  

Full Text: PDF>>
Buy this Article




Summary: 
In this letter a simplified Jury's table for real polynomials is extended to complex polynomials. Then it is shown that the extended table contains information on the root distribution of complex polynomials with respect to the unit circle in the complex plane. The result given in this letter is distinct from the recent one in that root counting is performed in a different way.